Metrische Sätze über den Jacobischen Algorithmus.

Fritz Schweiger

Monatshefte für Mathematik (1965)

  • Volume: 69, page 243-255
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schweiger, Fritz. "Metrische Sätze über den Jacobischen Algorithmus.." Monatshefte für Mathematik 69 (1965): 243-255. <>.

author = {Schweiger, Fritz},
journal = {Monatshefte für Mathematik},
keywords = {series, summability},
pages = {243-255},
title = {Metrische Sätze über den Jacobischen Algorithmus.},
url = {},
volume = {69},
year = {1965},

AU - Schweiger, Fritz
TI - Metrische Sätze über den Jacobischen Algorithmus.
JO - Monatshefte für Mathematik
PY - 1965
VL - 69
SP - 243
EP - 255
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.